• Fakhari, Abbas (Department of Mathematics Shahid Beheshti University) ;
  • Lee, Seunghee (Department of Mathematics Chungnam National University) ;
  • Tajbakhsh, Khosro (Department of Mathematics Faculty of Mathematical Sciences Tarbiat Modares University)
  • Received : 2011.06.02
  • Published : 2014.09.30


In this paper we show that any chain transitive set of a diffeomorphism on a compact $C^{\infty}$-manifold which is $C^1$-stably limit shadowable is hyperbolic. Moreover, it is proved that a locally maximal chain transitive set of a $C^1$-generic diffeomorphism is hyperbolic if and only if it is limit shadowable.


Supported by : KRF


  1. F. Abdenur, C. Bonatti, and S. Crovisier, Nonuniform hyperbolicity for $C^1$-generic diffeomorphisms, Israel J. Math. 183 (2011), 1-60.
  2. F. Abdenur and L. J. Diaz, Pseudo-orbit shadowing in the $C^1$ topology, Discrete Contin. Dyn. Syst. 17 (2007), no. 2, 223-245.
  3. C. Bonatti, L. J. Diaz, and M. Vianan, Dynamics beyond uniform hyperbolicity, A global geometric and probabilistic perspective, Encyclopedia of Mathematical Sciences, 102 Mathematical Physics, III. Springer-verlag, Berlin, 2005.
  4. C. Bonattio, S. Gan, and D. Yang, On the hyperoblicity of homoclinic classes, Discrete Contin. Dyn. Syst. 25 (2009), no. 4, 1143-1162.
  5. S. Crovisier, Periodic orbits and chain transitive sets of $C^1$-diffeomorphisms, Publ. Math. Inst. Hautes Etudes Sci. 104 (2006), 87-141.
  6. A. Fakhari, K. Lee, and A. Tajbakhsh, Diffeomorphisms with $L_p-shadowing property, Acta Math. Sin. (Engl. Ser.) 27 (2011), no. 1, 19-28.
  7. J. Franks, Necessary conditions for stability of diffeomorphisms, Trans. Amer. Math. Soc. 158 (1971), 301-308.
  8. K. Lee, Hyperbolic sets with the strong limit shadowing property, J. Inequal. Appl. 6 (2001), no. 5, 507-517.
  9. K. Lee, K. Moriyasu, and K. Sakai, $C^1$-stable shadowing diffeomorphism, Discrete Contin. Dyn. Syst. 22 (2008), no. 3, 683-697.
  10. K. Lee and X. Wen, Shadowable chain transitive sets of $C^1$-generic diffeomorphisms, Bull. Korean Math. Soc. 49 (2012), no. 2, 263-270.
  11. R. Mane, An ergodic closing lemma, Ann. of Math. 16 (1982), no. 3, 503-540.
  12. R. Mane, A proof of the $C^1$ stability conjecture, Inst. Hautes Etudes Sci. Publ. Math. 66 (1988), 161-210.
  13. S. Yu. Pilyugin, Shadowing in Dynamical Systems, Lecture Notes in Math. 1706, Spinger-Verlag, Berlin, 1999.
  14. S. Yu. Pilyugin, Sets of dynamical systems with various limit shadowing properties, J. Dynam. Differential Equations 19 (2007), no. 3, 747-775.
  15. K. Sakai, $C^1$-stably shadowable chain components, Ergodic Theory Dyanam. Systems 28 (2008), no. 3, 987-1029.